# SDR K2DA407WH01

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N407W
- Make and model: Bell 407
- Aircraft serial: 53503
- Aircraft time: 10,118 hours, 17,958 cycles
- Engine: Allsn 250C47B
- Engine time: 15,040 hours, 14,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314145
- Condition: Cracked
- Location: Bs 209
- Part time: 10,118 hours, 17,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE, A CRACK WAS FOUND IN THE FUSELAGE AFT UPPER LT CHANNEL.  THE CRACK IS LOCATED WHERE THE CHANNEL AND THE AFT UPPER LT LONGERON ARE RIVETED TOGETHER.  THE CRACK SPANS THE ENTIRE WIDTH OF THE CHANNEL.
